arrow
Volume 14, Number 2
Previous Issue Next Issue

J. M. Peng

J. Comp. Math., 14 (1996), pp. 99-107.

Preview Full PDF 1520 17991 Abstract

H. Chen & Z. Y. Hou

J. Comp. Math., 14 (1996), pp. 108-119.

Preview Full PDF 1450 18077 Abstract

T. E. Simos

J. Comp. Math., 14 (1996), pp. 120-134.

Preview Full PDF 1389 17757 Abstract

L. C. Huang

J. Comp. Math., 14 (1996), pp. 135-142

Preview Full PDF 1410 18151 Abstract

C. X. Xu, X. F. Ma & M. Y. Kong

J. Comp. Math., 14 (1996), pp. 143-158.

Preview Full PDF 1514 18086 Abstract

J. Z. Cui & H. Y. Yang

J. Comp. Math., 14 (1996), pp. 159-174.

Preview Full PDF 1509 17942 Abstract

Q. Lin & J. H. Pan

J. Comp. Math., 14 (1996), pp. 175-182.

Preview Full PDF 1459 18090 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 183-194.

Preview Full PDF 1456 18614 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard